# SDR IPXA12574516

- Difficulty date: June 23, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N423UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25325
- Aircraft time: 23,941 hours, 15,818 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3703
- Condition: Canning
- Location: Bs 1700 S10l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, EXTERNAL UPPER FUSELAGE LT SIDE BETWEEN STA 1700 AND 1720, STRINGER 10 AND 11L, SKIN IS OIL CANNING.  REMOVED DAMAGED SKIN.  FABRICATED AND INSTALLED DOUBLER IAW EA 120822 I R AND EO B757-5330-47935-A,
